Given two positive integers n and c, we determine an upper bound, as a function of n and c, for the maximum order of a finite nilpotent transitive group of degree n and nilpotency class at most c.

Crestani, E., & Spiga, P. (2014). On the maximum order of nilpotent transitive permutation groups. ARCHIV DER MATHEMATIK, 103(4), 313-327 [10.1007/s00013-014-0689-2].

On the maximum order of nilpotent transitive permutation groups

SPIGA, PABLO
2014

Abstract

Given two positive integers n and c, we determine an upper bound, as a function of n and c, for the maximum order of a finite nilpotent transitive group of degree n and nilpotency class at most c.
Articolo in rivista - Articolo scientifico
Finite transitive groups; Nilpotency class; Mathematics (all)
English
313
327
15
Crestani, E., & Spiga, P. (2014). On the maximum order of nilpotent transitive permutation groups. ARCHIV DER MATHEMATIK, 103(4), 313-327 [10.1007/s00013-014-0689-2].
Crestani, E; Spiga, P
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/99723
Citazioni
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
Social impact